Alert archive / Louisiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 68, NWS Lake Charles, LA

April 29, 20174 parishes in Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at Apr 29, 2017, 7:35 PM CDT for 4 parishes in Louisiana. It was in force for 55 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 29, 2017, 7:35 PM CDT (00:35 UTC)
Expired
Apr 29, 2017, 8:30 PM CDT
In force
55 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Allen Parish, LA, Jefferson Davis Parish, LA, Rapides Parish, LA, Vernon Parish, LA

The radar

The Ft Polk radar (KPOE), 52 km from the middle of the area, began a volume at 00:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 29, 7:53 PM CDTHAIL 1Reeves, LAPUBLIC REPORTED NICKEL TO QUARTER SIZED HAIL IN REEVES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 0.6 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2017-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3254 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2017-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 198 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3254 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
602 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
198 m²/s²
0-3 km storm-relative helicity
251 m²/s²
Significant tornado parameter
3.4
Supercell composite
26.7

Open this sounding in Storm Lab

The text

As transmitted.

164 
WUUS54 KLCH 300035
SVRLCH
LAC003-053-079-115-300130-
/O.NEW.KLCH.SV.W.0068.170430T0035Z-170430T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lake Charles LA
735 PM CDT SAT APR 29 2017

The National Weather Service in Lake Charles has issued a

* Severe Thunderstorm Warning for...
  Southwestern Rapides Parish in central Louisiana...
  Northwestern Jefferson Davis Parish in southwestern Louisiana...
  Southeastern Vernon Parish in west central Louisiana...
  Central Allen Parish in southwestern Louisiana...

* Until 830 PM CDT

* At 735 PM CDT, a severe thunderstorm was located near Reeves,
  moving north at 40 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Elizabeth, Fenton, Reeves, Mittie, Buller, Harmony, Topsy, Leblanc
  and Union Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3115 9283 3101 9265 3032 9293 3036 9303
      3038 9303 3039 9313 3060 9313 3059 9299
      3060 9298 3063 9298 3106 9283
TIME...MOT...LOC 0035Z 199DEG 44KT 3047 9305 

HAIL...1.25IN
WIND...60MPH
 
$$

Rua
1 follow-up statement
229 
WWUS54 KLCH 300104
SVSLCH

Severe Weather Statement
National Weather Service Lake Charles LA
804 PM CDT SAT APR 29 2017

LAC053-300112-
/O.CAN.KLCH.SV.W.0068.000000T0000Z-170430T0130Z/
Jefferson Davis LA-
804 PM CDT SAT APR 29 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN JEFFERSON DAVIS
PARISH IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. 

LAT...LON 3051 9287 3053 9302 3059 9300 3059 9299
      3060 9298 3063 9298 3106 9283 3113 9283
      3101 9265
TIME...MOT...LOC 0102Z 212DEG 37KT 3060 9291 

$$

LAC003-079-115-300130-
/O.CON.KLCH.SV.W.0068.000000T0000Z-170430T0130Z/
Rapides LA-Vernon LA-Allen LA-
804 PM CDT SAT APR 29 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHWESTERN RAPIDES...SOUTHEASTERN VERNON AND CENTRAL ALLEN
PARISHES...

At 802 PM CDT, a severe thunderstorm was located over Harmony, or 7
miles south of Mittie, moving northeast at 45 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Elizabeth, Mittie, Harmony and Union Hill. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3051 9287 3053 9302 3059 9300 3059 9299
      3060 9298 3063 9298 3106 9283 3113 9283
      3101 9265
TIME...MOT...LOC 0102Z 212DEG 37KT 3060 9291 

HAIL...1.25IN
WIND...60MPH
 
$$

Rua

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 6:45 PM CDT, 50 minutes earlier.

Area forecast discussion, Apr 29, 6:45 PM CDT, 50 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
645 PM CDT Sat Apr 29 2017

.DISCUSSION...
For the 30/00Z TAF Issuance.

&&

.AVIATION...
Low level jet continues to funnel into the storm system over the
Southern Plains. Therefore, southerly winds sustained around 20
knots with gusts to around 30 knots will persist into the
overnight. These south winds will continue to bring in Gulf
moisture, that will trapped underneath a cap, with mainly MVFR
ceiling also persisting into the overnight, with scattered showers.
Regional radar shows storms coalescing into a line along the I-35
corridor of central Texas ahead of a cold front. This cold front
will accelerate across the region tonight and early Sunday. Tried
to time this front that will likely bring a squall line of storms
based on early trends and hi-res solutions. This will bring the
activity to KBPT between 08-11Z...KLCH 09-12Z...KAEX
10-13Z...KLFT/KARA between 12-15Z. After the line passes, winds
will shift to the northwest, with ceilings and shower activity
gradually ending by late morning into the early afternoon.

Rua

&&

.PREV DISCUSSION... /issued 353 PM CDT Sat Apr 29 2017/

DISCUSSION...

Strong and gusty gradient winds will continue through this evening
before decreasing after sunset. However, winds are expected to
remain elevated for areas along and south of I-10 through tomorrow
morning. Therefore, no adjustments to the timing or the area of
the Wind Advisories were made this afternoon.

A cold front is forecast to move through the region resulting in
thunderstorms be likely late tonight and through the day on
Sunday. Sufficient instability and shear indicate that the
thunderstorms could be strong to severe. Given the strong wind
fields in place over the region, the primary threat would be
damaging winds; but, large hail and one or two tornadoes cannot be
ruled out. The main line is expected to be approaching Southeast
Texas around midnight. The primary time for heaviest thunderstorms
from Lake Charles west will be from after midnight through mid
morning Sunday. For areas east of Lake Charles, the main
timeframe for heaviest thunderstorms will be from early Sunday
morning through late Sunday afternoon.

Given the depth of warm cloud layer and PWAT values in excess of
the 90th percentile for this time of year, thunderstorms tonight
and tomorrow will be efficient rainfall producers. However, the
convective line is forecast to be progressive enough to limit the
flooding threat with this system. A widespread one to three inches
of rainfall with locally heavier amounts are expected through
Sunday night.

Drier conditions will be ushered in behind the cold front on
Sunday. The next system will approach the region Wednesday into
Thursday bringing likely rainfall chances again. In addition to
the rainfall, cooler temperatures are expected for the end of the
week into the weekend.

MARINE...

STRONG AND GUSTY SOUTHERLY WINDS WILL CONTINUE AS A COLD FRONT
APPROACHES THE AREA. SEAS OF 10 TO 12 FEET ARE EXPECTED ACROSS THE
OUTER COASTAL WATERS WITH 6 TO 9 FEET ACROSS THE NEARSHORE
WATERS. THIS STRONG SOUTHERLY FLOW WILL ALSO RESULT IN ABOVE
NORMAL TIDE READINGS THE NEXT FEW HIGH TIDE CYCLES. IN ADDITION TO
THE STRONG WINDS AND SEAS, WIDESPREAD SHOWERS AND THUNDERSTORMS
WILL MOVE THROUGH THE COASTAL WATERS LATE TONIGHT INTO SUNDAY
AFTERNOON AS THE FRONT PUSHES THROUGH THE AREA. BEHIND THE FRONT
WINDS WILL TURN NORTHWESTERLY AND SUBSIDE.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  67  74  51  80 / 100 100  10   0
LCH  66  76  53  81 / 100  80  10   0
LFT  74  78  56  82 /  40 100  10   0
BPT  64  76  52  81 / 100  50   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Wind Advisory until 7 AM CDT Sunday for LAZ041-042-073-074.

     Coastal Flood Advisory until 9 PM CDT this evening for LAZ041-
     052-073-074.

     Wind Advisory until 9 PM CDT this evening for LAZ027>033-043>045.

     Wind Advisory until 11 AM CDT Sunday for LAZ052>055.

TX...Wind Advisory until 7 AM CDT Sunday for TXZ215-216.

     Coastal Flood Advisory until 9 PM CDT this evening for TXZ215.

     Wind Advisory until 9 PM CDT this evening for TXZ180-201-259>262.

GM...Small Craft Advisory until 4 PM CDT Sunday for GMZ435-450-452-
     455-470-472-475.

     Small Craft Exercise Caution from Sunday afternoon through late
     Sunday night for GMZ450-452-455-470-472-475.

     Small Craft Advisory until 10 AM CDT Sunday for GMZ430-432.

     Small Craft Exercise Caution from Sunday morning through Sunday
     afternoon for GMZ430-432.

&&

AVIATION...07
Hazardous weather outlook, Apr 29, 4:56 AM CDT, 14 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
456 AM CDT Sat Apr 29 2017

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
301000-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper-
Northern Newton-Southern Jasper-Southern Newton-
456 AM CDT Sat Apr 29 2017

This Hazardous Weather Outlook is for portions of central
Louisiana, south central Louisiana, southwest Louisiana, west
central Louisiana, and southeast Texas.

.DAY ONE...Today and Tonight
A Coastal Flood Warning for minor flooding as strong winds pile up
water along the coast this morning. Otherwise strong and gusty
winds today over southeast Texas and southern Louisiana. A Wind
Advisory has been posted through Sunday morning as a cold front
will make it's way down into the region. Scattered to numerous
showers and thunderstorms expected to develop out ahead of the
front. There is a chance that some storms may become severe with
the main threat hail and winds. Heavy rains will also accompany
these storms. Storms will draw to a close Sunday afternoon.

.DAYS TWO THROUGH SEVEN...Sunday through Friday
Rains ending Sunday evening as drier air spills in from the
northwest. Cooler and drier air will start out the week but rains
return by midweek as another front will makes it's presents felt.
The front comes through on Thursday morning with the region
expected to dry out for the rest of the week.

.SPOTTER INFORMATION STATEMENT...
Spotter activation may be required.

GMZ430-432-435-450-452-455-470-472-475-301000-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from  Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
456 AM CDT Sat Apr 29 2017

This Hazardous Weather Outlook is for portions of Gulf of Mexico.

.DAY ONE...Today and Tonight
Small Craft Advisory for today into tonight as winds and seas will
remain elevated with the approach a cold front from the northwest.
Showers and thunderstorms expected through Sunday ending behind
the wind shift.

.DAYS TWO THROUGH SEVEN...Sunday through Friday
Winds expected to swing around to the northwest late Sunday
morning as the front moves through with showers tapering off.
Winds are expected to begin relaxing with seas falling Sunday
evening.

.SPOTTER INFORMATION STATEMENT...
Spotter activation may be required.

In the hours before

Special weather statement, Apr 29, 6:53 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
653 PM CDT SAT APR 29 2017

LAZ030-031-041-042-300100-
Calcasieu LA-Jefferson Davis LA-Allen LA-Beauregard LA-
653 PM CDT SAT APR 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JEFFERSON DAVIS...
SOUTHEASTERN BEAUREGARD...CENTRAL CALCASIEU AND SOUTHWESTERN ALLEN
PARISHES UNTIL 800 PM CDT...

At 652 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lake Charles, moving north at 30 mph. Dime to nickel size hail has
been reported in portions of south Lake Charles and Sulphur.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Lake Charles, Westlake, Reeves, Moss Bluff, Ragley, Topsy and Gillis.

LAT...LON 3014 9316 3015 9331 3062 9337 3055 9295
TIME...MOT...LOC 2352Z 190DEG 26KT 3019 9326

Rua
Local storm report, Apr 29, 7:06 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
706 PM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             MOSS BLUFF              30.30N 93.20W
04/29/2017  E1.00 INCH       CALCASIEU          LA   NWS EMPLOYEE

            FORMER NWS EMPLOYEE REPORTED QUARTER SIZED HAIL NEAR MOSS
            BLUFF.

&&

RACKLEY
Local storm report, Apr 29, 7:08 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
708 PM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0707 PM     HAIL             WESTLAKE                30.25N 93.26W
04/29/2017  E1.00 INCH       CALCASIEU          LA   NWS EMPLOYEE

            NWS EMPLOYEE REPORTED QUARTER SIZED HAIL IN WESTLAKE.

&&

RACKLEY
Local storm report, Apr 29, 7:09 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
709 PM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0707 PM     HAIL             MOSS BLUFF              30.30N 93.20W
04/29/2017  E1.25 INCH       CALCASIEU          LA   NWS EMPLOYEE

            FORMER NWS EMPLOYEE REPORTED HALF-DOLLAR SIZED HAIL NEAR
            MOSS BLUFF.

&&

RACKLEY
Local storm report, Apr 29, 7:14 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
714 PM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0649 PM     HAIL             4 WSW LAKE CHARLES      30.19N 93.26W
04/29/2017  E0.88 INCH       CALCASIEU          LA   NWS EMPLOYEE

            NWS EMPLOYEE REPORTED NICKEL SIZED HAIL IN SOUTH LAKE
            CHARLES.

&&

RACKLEY
Local storm report, Apr 29, 7:31 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
731 PM CDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             3 N MOSS BLUFF          30.34N 93.20W
04/29/2017  E1.00 INCH       CALCASIEU          LA   PUBLIC

            PUBLIC REPORTED PHOTOS OF ESTIMATED QUARTER SIZE HAIL VIA
            SOCIAL MEDIA.

&&

RACKLEY

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:04 PM CDTSevere Thunderstorm WarningLCHBeauregard, Calcasieu41 min
Apr 29, 7:30 PM CDTSevere Thunderstorm WarningLCHAllen, Beauregard, Vernon41 min
Apr 29, 7:58 PM CDTSpecial Weather StatementLCHJefferson Davis32 min
Apr 29, 8:23 PM CDTSevere Thunderstorm WarningLCHAllen, Evangeline, Rapides52 min
Apr 29, 8:44 PM CDTSpecial Weather StatementLCHRapides31 min
Apr 29, 9:10 PM CDTSpecial Weather StatementLCHAcadia, Saint Landry50 min
Apr 29, 9:14 PM CDTSevere Thunderstorm WarningLCHAllen, Evangeline, Rapides46 min
Apr 30, 12:38 AM CDTSpecial Weather StatementLCHAllen, Jefferson Davis52 min
Apr 30, 12:58 AM CDTSpecial Weather StatementLCHBeauregard, Vernon47 min
Apr 30, 1:24 AM CDTSevere Thunderstorm WarningLCHAcadia, Allen, Avoyelles, Cameron, Evangeline, Jefferson Davis and 4 more66 min
Apr 30, 1:30 AM CDTSevere Thunderstorm WarningLCHVernon45 min
Apr 30, 2:34 AM CDTSevere Thunderstorm WarningLCHAcadia, Evangeline, Saint Landry41 min
Apr 30, 2:45 AM CDTAreal Flood AdvisoryLCHAcadia, Allen, Evangeline, Jefferson Davis2 hr
Apr 30, 2:51 AM CDTSpecial Weather StatementLCHAvoyelles39 min
Apr 30, 2:54 AM CDTSevere Thunderstorm WarningLCHAcadia, Jefferson Davis21 min
Apr 30, 3:13 AM CDTFlash Flood WarningLCHAcadia, Allen, Avoyelles, Calcasieu, Evangeline, Jefferson Davis and 1 more5 hr
Apr 30, 3:16 AM CDTSpecial Weather StatementLCHAcadia, Avoyelles, Cameron, Evangeline, Jefferson Davis59 min
Apr 30, 3:20 AM CDTSpecial Weather StatementLCHAllen, Beauregard, Rapides55 min
Apr 30, 3:42 AM CDTSevere Thunderstorm WarningLCHAcadia, Avoyelles, Evangeline, Saint Landry63 min
Apr 30, 4:26 AM CDTSpecial Weather StatementLCHAcadia, Allen, Avoyelles, Evangeline, Jefferson Davis, Lafayette and 2 more64 min
Apr 30, 5:29 AM CDTRiver Flood WarningLCHAcadia, Evangeline, Saint Landry8 days
Apr 30, 5:29 AM CDTRiver Flood WarningLCHAcadia, Allen, Evangeline, Jefferson Davis11 days
Apr 30, 5:42 AM CDTSpecial Weather StatementLCHAcadia, Avoyelles, Evangeline, Jefferson Davis, Rapides, Saint Landry48 min
Apr 30, 6:10 AM CDTFlash Flood WarningLCHAvoyelles, Rapides4 hr
Apr 30, 6:33 AM CDTSpecial Marine WarningLCH87 min
Apr 30, 6:35 AM CDTSevere Thunderstorm WarningLCHAcadia, Avoyelles, Cameron, Evangeline, Lafayette, Saint Landry and 1 more55 min
Apr 30, 7:04 AM CDTSevere Thunderstorm WarningLCHIberia, Lafayette, Saint Landry, Saint Martin, St. Mary, Vermilion71 min
Apr 30, 7:42 AM CDTSpecial Marine WarningLCH2 hr
Apr 30, 8:19 AM CDTSevere Thunderstorm WarningLCHIberia, Saint Martin, St. Mary41 min
Apr 30, 8:24 AM CDTSpecial Marine WarningLCH66 min
Apr 30, 8:38 AM CDTAreal Flood WarningLCHAcadia, Allen, Avoyelles, Calcasieu, Evangeline, Jefferson Davis and 1 more6 hr
Apr 30, 8:58 AM CDTSevere Thunderstorm WarningLCHSaint Martin, St. Mary47 min
Apr 30, 9:25 AM CDTSpecial Marine WarningLCH35 min
Apr 30, 9:40 AM CDTSpecial Marine WarningLCH65 min
Apr 30, 10:13 AM CDTAreal Flood WarningLCHAvoyelles, Rapides6 hr
Apr 30, 3:16 PM CDTAreal Flood WarningLCHAcadia, Allen, Evangeline, Jefferson Davis6 hr
Apr 30, 4:05 PM CDTSmall Craft AdvisoryLCH7 hr

Nearby

Severe Thunderstorm Warnings in Louisiana, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.